Hi I'm on naproxen twice a day and tramodol for lower back pain over the last 6 months periods are unregulated I've missed 2 had 2 missed last one and I'm due for one next few days could my meds be the cause
I wouldn't think Tramadol or Naproxen would cause missed periods. Illness or stress could though, also very low body fat, pre-menopause... I would make an appt. with your gynecologist since it has been going on several months.
Depending on your age range it could be a number of health issues. Some natural in nature some could be problematic, ranging from minor tumors on the ovaries to fibroid to cancer. You need to get it checked out with your gynecologist. Just to be safe, because the earlier you catch a cancer the easier it is to treat with the least amount of side effects and the greatest success of full recovery with no relapse. So please get checked. Better to be safe than sorry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2015 • 4 answers
Updated 19 Feb 2013 • 1 answer
Naproxen - I'm in real pain andmy boyfriend has some for his back pain how many 500mg should I take?
Updated 21 Jul 2013 • 1 answer
Updated 24 Oct 2013 • 1 answer
Updated 20 Sep 2018 • 2 answers